# SDR RAIA00210274

- Difficulty date: October 1, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 15,005 hours, 15,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- ESCAPE PATH LIGHTS INOPERATIVE. RE-SECURED CONNECTOR AT EMERGENCY ESCAPE PATH LIGHTS, OPS CK OK.
